# SDR DL72W010283

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 61,877 hours, 42,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO EMERGENCY LIGHT INOP ON CARGO DOOR.  PIN PUSHED BACK IN D5024P.  RESEATED PIN, CKS GOOD.
